MAUDE Adverse Event Report: Inogen Inc. Inogen One G5 Portable Oxygen Concentrator

Inogen Inc. Inogen One G5 Portable Oxygen Concentrator
Model Number IO-500
Medical Device Problem Codes Overheating of Device (1437); No Flow (2991); Unexpected Shutdown (4019)
Health Effect - Clinical Codes Tachycardia (2095); Low Oxygen Saturation (2477)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's unit was overheating and stopped producing oxygen.As a result, the patient was not receiving enough oxygen and it caused shortness of breath and their heart rate to increase.The patient was able to make it back to their house where they have a backup unit troubleshooting did not resolve the issue.The patient was sent a replacement unit and it is working for them.
 
Additional Manufacturer Narrative
B3 date of event is estimated.The unit was returned for evaluation on (b)(6) 2026.The unit was returned with reported system hot, which was not confirmed upon inspection, but muffler was blocked and filled with dust; it causes low flow.Internal 02 reading measured 92%, while the external 02 reading measured 87%.And psa-10 that indicates column is contaminated with moisture; it contributed to the low oxygen level.Low flow product manifold duo to debris inside.Leak from cannula barb possible dropped unit.Housing & uip was dirty & scratched due to probable rough cleaning.

Brand Name
Inogen One G5 Portable Oxygen Concentrator
Common Device Name
Inogen One G5 Portable Oxygen Concentrator
Manufacturer (Section D)
Inogen Inc.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
Inogen Inc.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key50508386
Report Number3004672275-2026-00274
Device Sequence Number15810574
Product Code CAW
UDI-Device Identifier00817131020162
UDI-Public(01)00817131020162
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-500
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/12/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown